# SDR DALA1011311811

- Difficulty date: May 25, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 36,386 hours, 9,334 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Engine
- Part time: 33,379 hours, 8,553 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG BLEED VALVE WOULD NOT RESET AFTER T/O SWAPPED PRV AND HPSOV PRV SN 05049 HPSOV, SN 01153.  LOCKED OUT HPSOV PERF MEL 36-11-02.
